Alert archive / Minnesota / River Flood Warnings in 2019

River Flood Warning 100, NWS Twin Cities, MN

October 26, 2019Carver County, Minnesota

NWS Twin Cities, MN issued this river flood warning at Oct 26, 2019, 10:16 AM CDT for Carver County, Minnesota. It took effect at Oct 26, 2019, 7:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Oct 26, 2019, 10:16 AM CDT (15:16 UTC)
In effect from
Oct 26, 2019, 7:00 PM CDT
Expired
Oct 30, 2019, 7:00 AM CDT
In force
4 days
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
Minor

County Carver County, MN

The radar

The Minneapolis radar (KMPX), 27 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Crow River near Mayer (MAYM5).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05279000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

493 
WGUS43 KMPX 261516
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
1016 AM CDT Sat Oct 26 2019

...The National Weather Service in Chanhassen has issued a flood 
warning for the following river in Minnesota... 

  South Fork Crow River below Mayer affecting Carver County


.This river forecast is based on observed precipitation of one to two 
inches over the past week. Additional precipitation could cause river
levels to rise even higher than predicted. The National Weather 
Service will monitor this developing situation and issue followup
statements as conditions or forecasts change.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC019-272115-
/O.NEW.KMPX.FL.W.0100.191027T0000Z-191029T0600Z/
/MAYM5.1.ER.191027T0000Z.191027T1200Z.191029T0000Z.NO/
1016 AM CDT Sat Oct 26 2019

The National Weather Service in Chanhassen has issued a 

* Flood Warning for 
  The South Fork Crow River below Mayer.
* from this evening to late Monday night.
* At 9:30 AM Saturday the stage was 10.7 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.2 feet by tomorrow morning. The river will fall 
  below flood stage by Monday evening.
* Impact...At 11.0 feet...Carver County Road 123 is closed north of 
  Highway 7 to 42nd Street.

&&
 
LAT...LON 4498 9390 4498 9377 4483 9390 4486 9399 

$$
CEO
7 follow-up statements
844 
WGUS83 KMPX 270149
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
849 PM CDT Sat Oct 26 2019

...The flood warning continues for the following rivers in 
Minnesota...
 
  South Fork Crow River below Mayer affecting Carver County 
...The flood warning continues for the following rivers in 
Minnesota..
  Minnesota River at Montevideo affecting Chippewa...Lac qui Parle 
  and Yellow Medicine Counties 
  Minnesota River At Morton  affecting Renville County 

.Overview...Rivers continue to flow downstream with a lack of major 
precipitation over the past few days.  Our next potential system looks
to be Tuesday through Thursday, however we could see a few showers on Sunday
morning but not enough to swell river levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC023-073-173-280749-
/O.CON.KMPX.FL.W.0097.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.000000T0000Z.191029T0600Z.000000T0000Z.NO/
849 PM CDT Sat Oct 26 2019

The Flood Warning continues for
  The Minnesota River at Montevideo.
* until further notice.
* At  8:00 PM Saturday the stage was 15.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 15.3 feet by 
  early Tuesday morning then begin falling.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along the
  river.

&&
 
LAT...LON 4503 9578 4492 9562 4486 9570 4497 9587

$$

MNC129-280749-
/O.CON.KMPX.FL.W.0098.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.191022T1140Z.191024T1930Z.000000T0000Z.NO/
849 PM CDT Sat Oct 26 2019

The Flood Warning continues for
  The Minnesota River At Morton .
* until further notice.
* At  8:30 PM Saturday the stage was 22.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to a stage of 22.2 feet 
  by Monday morning.
* Impact...At 23.0 feet...Riverside Rd and Front Street flooded in 
  North Redwood. 
* Impact...At 19.0 feet...Water reaches flood mitigation culverts on 
  Riverside Road

&&
 
LAT...LON 4460 9519 4465 9514 4455 9487 4442 9487

$$

MNC019-280749-
/O.EXT.KMPX.FL.W.0100.000000T0000Z-191030T0000Z/
/MAYM5.1.ER.191026T2220Z.191027T1800Z.191029T1800Z.NO/
849 PM CDT Sat Oct 26 2019

...Flood Warning now expected to end Tuesday evening...The Flood 
Warning continues for
  The South Fork Crow River below Mayer.
* until Tuesday evening.
* At  8:30 PM Saturday the stage was 11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue rising to near 11.4 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Tuesday early afternoon.
* Impact...At 12.0 feet...Flooding affects Mill Avenue from Watertown 
  to the Wright County line; Yancy Avenue between Carver County Road 
  30 and 78th Street; Vega Avenue between Carver County Road 33 and 
  94th Street; and the intersection of Union Avenue and 82nd Street.
* Impact...At 11.0 feet...Carver County Road 123 is closed north of 
  Highway 7 to 42nd Street.

&&
 
LAT...LON 4498 9390 4498 9377 4483 9390 4486 9399 

$$
125 
WGUS83 KMPX 271550
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1050 AM CDT Sun Oct 27 2019

...The flood warning continues for the following rivers in 
Minnesota...
 
  South Fork Crow River below Mayer affecting Carver County 
...The flood warning continues for the following rivers in 
Minnesota..
  Minnesota River at Montevideo affecting Chippewa...Lac qui Parle 
  and Yellow Medicine Counties 
  Minnesota River At Morton  affecting Renville County 

.Overview...Mainstem rivers are still rising in places, but most
area rivers have crested from last week's heavy rains. Over the 
next week there are some precipitation chances, mostly minor, except 
possibly around Thursday when a system may track near our area, but 
confidence is low in the exact track. We will continue to monitor 
and update as necessary. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC023-073-173-282149-
/O.CON.KMPX.FL.W.0097.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.000000T0000Z.191028T1200Z.000000T0000Z.NO/
1050 AM CDT Sun Oct 27 2019

The Flood Warning continues for
  The Minnesota River at Montevideo.
* until further notice.
* At 10:00 AM Sunday the stage was 15.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 15.4 feet by 
  tomorrow morning then begin falling.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along the
  river.

&&
 
LAT...LON 4503 9578 4492 9562 4486 9570 4497 9587

$$

MNC129-282149-
/O.CON.KMPX.FL.W.0098.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.191022T1140Z.191024T1930Z.000000T0000Z.NO/
1050 AM CDT Sun Oct 27 2019

The Flood Warning continues for
  The Minnesota River At Morton .
* until further notice.
* At 9:30 AM Sunday the stage was 22.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to a stage of 22.2 feet 
  by tomorrow morning.
* Impact...At 23.0 feet...Riverside Rd and Front Street flooded in 
  North Redwood. 
* Impact...At 19.0 feet...Water reaches flood mitigation culverts on 
  Riverside Road

&&
 
LAT...LON 4460 9519 4465 9514 4455 9487 4442 9487

$$

MNC019-282149-
/O.EXT.KMPX.FL.W.0100.000000T0000Z-191029T1800Z/
/MAYM5.1.ER.191026T2220Z.191027T1530Z.191029T1200Z.NO/
1050 AM CDT Sun Oct 27 2019

...Flood Warning now expected to end Tuesday afternoon...The Flood 
Warning continues for
  The South Fork Crow River below Mayer.
* until Tuesday afternoon.
* At 10:30 AM Sunday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday morning.
* Impact...At 12.0 feet...Flooding affects Mill Avenue from Watertown 
  to the Wright County line; Yancy Avenue between Carver County Road 
  30 and 78th Street; Vega Avenue between Carver County Road 33 and 
  94th Street; and the intersection of Union Avenue and 82nd Street.
* Impact...At 11.0 feet...Carver County Road 123 is closed north of 
  Highway 7 to 42nd Street.

&&
 
LAT...LON 4498 9390 4498 9377 4483 9390 4486 9399 

$$
CEO
402 
WGUS83 KMPX 280119
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
818 PM CDT Sun Oct 27 2019

...The flood warning continues for the following rivers in 
Minnesota...
 
  South Fork Crow River below Mayer affecting Carver County 
...The flood warning continues for the following rivers in 
Minnesota..
  Minnesota River at Montevideo affecting Chippewa...Lac qui Parle 
  and Yellow Medicine Counties 
  Minnesota River At Morton  affecting Renville County 

.Overview...A bit of light rain over the northern part of our 
area today, however not enough to really do anything to river levels
as only a few hundredths fell. Precipitation seems less and less likely
this week, thus no further rises expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC023-073-173-290717-
/O.CON.KMPX.FL.W.0097.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.000000T0000Z.191028T1800Z.000000T0000Z.NO/
818 PM CDT Sun Oct 27 2019

The Flood Warning continues for
  The Minnesota River at Montevideo.
* until further notice.
* At  8:00 PM Sunday the stage was 15.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 15.4 feet by 
  tomorrow early afternoon then begin falling.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along the
  river.

&&
 
LAT...LON 4503 9578 4492 9562 4486 9570 4497 9587

$$

MNC129-290717-
/O.CON.KMPX.FL.W.0098.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.191022T1140Z.191024T1930Z.000000T0000Z.NO/
818 PM CDT Sun Oct 27 2019

The Flood Warning continues for
  The Minnesota River At Morton .
* until further notice.
* At  7:30 PM Sunday the stage was 22.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to a stage of 22.1 feet 
  by Tuesday morning.
* Impact...At 23.0 feet...Riverside Rd and Front Street flooded in 
  North Redwood. 
* Impact...At 19.0 feet...Water reaches flood mitigation culverts on 
  Riverside Road

&&
 
LAT...LON 4460 9519 4465 9514 4455 9487 4442 9487

$$

MNC019-290717-
/O.EXT.KMPX.FL.W.0100.000000T0000Z-191030T0300Z/
/MAYM5.1.ER.191026T2220Z.191028T1200Z.191029T2100Z.NO/
818 PM CDT Sun Oct 27 2019

...Flood Warning now expected to end Tuesday evening...The Flood 
Warning continues for
  The South Fork Crow River below Mayer.
* until Tuesday evening.
* At  7:30 PM Sunday the stage was 11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue rising to near 11.8 feet by 
  tomorrow morning. The river will fall below flood stage Tuesday 
  afternoon.
* Impact...At 12.0 feet...Flooding affects Mill Avenue from Watertown 
  to the Wright County line; Yancy Avenue between Carver County Road 
  30 and 78th Street; Vega Avenue between Carver County Road 33 and 
  94th Street; and the intersection of Union Avenue and 82nd Street.
* Impact...At 11.0 feet...Carver County Road 123 is closed north of 
  Highway 7 to 42nd Street.

&&
 
LAT...LON 4498 9390 4498 9377 4483 9390 4486 9399 

$$
482 
WGUS83 KMPX 281457
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
957 AM CDT Mon Oct 28 2019

...The flood warning continues for the following rivers in 
Minnesota...
 
  South Fork Crow River below Mayer affecting Carver County 
...The flood warning continues for the following rivers in 
Minnesota..
  Minnesota River at Montevideo affecting Chippewa...Lac qui Parle 
  and Yellow Medicine Counties 
  Minnesota River At Morton  affecting Renville County 

.Overview...A relatively dry forecast is expected for this week with  
non-significant precipitation accumulations expected. This will 
allow area river levels to steadily decrease.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC023-073-173-292057-
/O.CON.KMPX.FL.W.0097.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.000000T0000Z.191028T1800Z.000000T0000Z.NO/
957 AM CDT Mon Oct 28 2019

The Flood Warning continues for
  The Minnesota River at Montevideo.
* until further notice.
* At  9:00 AM Monday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 15.4 feet by this
  afternoon. Additional rises may be possible thereafter.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along the
  river.

&&
 
LAT...LON 4503 9578 4492 9562 4486 9570 4497 9587

$$

MNC129-292057-
/O.CON.KMPX.FL.W.0098.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.191022T1140Z.191024T1930Z.000000T0000Z.NO/
957 AM CDT Mon Oct 28 2019

The Flood Warning continues for
  The Minnesota River At Morton .
* until further notice.
* At  9:30 AM Monday the stage was 22.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to a stage of 22.1 feet 
  by tomorrow morning.
* Impact...At 23.0 feet...Riverside Rd and Front Street flooded in 
  North Redwood. 
* Impact...At 19.0 feet...Water reaches flood mitigation culverts on 
  Riverside Road

&&
 
LAT...LON 4460 9519 4465 9514 4455 9487 4442 9487

$$

MNC019-292057-
/O.EXT.KMPX.FL.W.0100.000000T0000Z-191030T0600Z/
/MAYM5.1.ER.191026T2220Z.191028T0845Z.191030T0000Z.NO/
957 AM CDT Mon Oct 28 2019

...Flood Warning now expected to end late Tuesday night...The Flood 
Warning continues for
  The South Fork Crow River below Mayer.
* until late Tuesday night.
* At  9:30 AM Monday the stage was 11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 12.0 feet...Flooding affects Mill Avenue from Watertown 
  to the Wright County line; Yancy Avenue between Carver County Road 
  30 and 78th Street; Vega Avenue between Carver County Road 33 and 
  94th Street; and the intersection of Union Avenue and 82nd Street.
* Impact...At 11.0 feet...Carver County Road 123 is closed north of 
  Highway 7 to 42nd Street.

&&
 
LAT...LON 4498 9390 4498 9377 4483 9390 4486 9399 

$$
602 
WGUS83 KMPX 290137
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
837 PM CDT Mon Oct 28 2019

...The flood warning continues for the following river in 
Minnesota...
 
  South Fork Crow River below Mayer affecting Carver County 
...The flood warning continues for the following rivers in 
Minnesota..
  Minnesota River at Montevideo affecting Chippewa...Lac qui Parle 
  and Yellow Medicine Counties 
  Minnesota River At Morton  affecting Renville County 

.Overview...Mainly dry weather should last until at least the 
weekend allowing area river levels to steadily drop. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC023-073-173-300736-
/O.CON.KMPX.FL.W.0097.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.000000T0000Z.191029T0600Z.000000T0000Z.NO/
837 PM CDT Mon Oct 28 2019

The Flood Warning continues for
  The Minnesota River at Montevideo.
* until further notice.
* At 8:00 PM Monday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will remain near 15.4 feet for the next 
  couple of days.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along the
  river.

&&
 
LAT...LON 4503 9578 4492 9562 4486 9570 4497 9587

$$

MNC129-300736-
/O.CON.KMPX.FL.W.0098.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.191022T1140Z.191024T1930Z.000000T0000Z.NO/
837 PM CDT Mon Oct 28 2019

The Flood Warning continues for
  The Minnesota River At Morton .
* until further notice.
* At 7:30 PM Monday the stage was 22.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue falling to near 22.1 feet 
  tonight. 
* Impact...At 23.0 feet...Riverside Rd and Front Street flooded in 
  North Redwood. 
* Impact...At 19.0 feet...Water reaches flood mitigation culverts on 
  Riverside Road

&&
 
LAT...LON 4460 9519 4465 9514 4455 9487 4442 9487

$$

MNC019-300736-
/O.EXT.KMPX.FL.W.0100.000000T0000Z-191030T0900Z/
/MAYM5.1.ER.191026T2220Z.191028T0845Z.191030T0300Z.NO/
837 PM CDT Mon Oct 28 2019

...Flood Warning now expected to end late Tuesday night...The Flood 
Warning continues for
  The South Fork Crow River below Mayer.
* until late Tuesday night.
* At 7:30 PM Monday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage 
  tomorrow night.
* Impact...At 12.0 feet...Flooding affects Mill Avenue from Watertown 
  to the Wright County line; Yancy Avenue between Carver County Road 
  30 and 78th Street; Vega Avenue between Carver County Road 33 and 
  94th Street; and the intersection of Union Avenue and 82nd Street.
* Impact...At 11.0 feet...Carver County Road 123 is closed north of 
  Highway 7 to 42nd Street.

&&
 
LAT...LON 4498 9390 4498 9377 4483 9390 4486 9399 

$$
CEO
630 
WGUS83 KMPX 291421
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
921 AM CDT Tue Oct 29 2019

...The flood warning continues for the following rivers in 
Minnesota...
 
  South Fork Crow River below Mayer affecting Carver County 
...The flood warning continues for the following rivers in 
Minnesota..
  Minnesota River at Montevideo affecting Chippewa...Lac qui Parle 
  and Yellow Medicine Counties 
  Minnesota River At Morton  affecting Renville County 

.Overview...Mostly dry weather over the next few days will allow 
area river levels to continue to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC023-073-173-302021-
/O.CON.KMPX.FL.W.0097.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.000000T0000Z.191029T1300Z.000000T0000Z.NO/
921 AM CDT Tue Oct 29 2019

The Flood Warning continues for
  The Minnesota River at Montevideo.
* until further notice.
* At  8:00 AM Tuesday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to a stage of 15.4 feet 
  by tomorrow morning.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along the
  river.

&&
 
LAT...LON 4503 9578 4492 9562 4486 9570 4497 9587

$$

MNC129-302021-
/O.CON.KMPX.FL.W.0098.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.191022T1140Z.191024T1930Z.000000T0000Z.NO/
921 AM CDT Tue Oct 29 2019

The Flood Warning continues for
  The Minnesota River At Morton .
* until further notice.
* At  8:30 AM Tuesday the stage was 22.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to a stage of 22.0 feet 
  by tomorrow morning.
* Impact...At 23.0 feet...Riverside Rd and Front Street flooded in 
  North Redwood. 
* Impact...At 19.0 feet...Water reaches flood mitigation culverts on 
  Riverside Road

&&
 
LAT...LON 4460 9519 4465 9514 4455 9487 4442 9487

$$

MNC019-301200-
/O.EXT.KMPX.FL.W.0100.000000T0000Z-191030T1200Z/
/MAYM5.1.ER.191026T2220Z.191028T0845Z.191030T0600Z.NO/
921 AM CDT Tue Oct 29 2019

...Flood Warning now expected to end Wednesday morning...The Flood 
Warning continues for
  The South Fork Crow River below Mayer.
* until Wednesday morning.
* At  8:30 AM Tuesday the stage was 11.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tonight.
* Impact...At 12.0 feet...Flooding affects Mill Avenue from Watertown 
  to the Wright County line; Yancy Avenue between Carver County Road 
  30 and 78th Street; Vega Avenue between Carver County Road 33 and 
  94th Street; and the intersection of Union Avenue and 82nd Street.
* Impact...At 11.0 feet...Carver County Road 123 is closed north of 
  Highway 7 to 42nd Street.

&&
 
LAT...LON 4498 9390 4498 9377 4483 9390 4486 9399 

$$
915 
WGUS83 KMPX 300129
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
829 PM CDT Tue Oct 29 2019

...The flood warning continues for the following rivers in 
Minnesota..
  Minnesota River at Montevideo affecting Chippewa...Lac qui Parle 
  and Yellow Medicine Counties 
  Minnesota River At Morton  affecting Renville County 
  South Fork Crow River below Mayer affecting Carver County 

.Overview...Mostly dry weather over the next few days will allow 
area river levels to continue to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC023-073-173-310729-
/O.CON.KMPX.FL.W.0097.000000T0000Z-000000T0000Z/
/MVOM5.1.ER.000000T0000Z.191030T0030Z.000000T0000Z.NO/
829 PM CDT Tue Oct 29 2019

The Flood Warning continues for
  The Minnesota River at Montevideo.
* until further notice.
* At 8:00 PM Tuesday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will remain near its current level for the
  next few days.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along the
  river.

&&
 
LAT...LON 4503 9578 4492 9562 4486 9570 4497 9587

$$

MNC129-310729-
/O.CON.KMPX.FL.W.0098.000000T0000Z-000000T0000Z/
/MTNM5.1.ER.191022T1140Z.191024T1930Z.000000T0000Z.NO/
829 PM CDT Tue Oct 29 2019

The Flood Warning continues for
  The Minnesota River At Morton .
* until further notice.
* At 7:30 PM Tuesday the stage was 22.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will slowly fall over the next few day.
* Impact...At 23.0 feet...Riverside Rd and Front Street flooded in 
  North Redwood. 
* Impact...At 19.0 feet...Water reaches flood mitigation culverts on 
  Riverside Road

&&
 
LAT...LON 4460 9519 4465 9514 4455 9487 4442 9487

$$

MNC019-301200-
/O.CON.KMPX.FL.W.0100.000000T0000Z-191030T1200Z/
/MAYM5.1.ER.191026T2220Z.191028T0845Z.191030T0600Z.NO/
829 PM CDT Tue Oct 29 2019

The Flood Warning continues for
  The South Fork Crow River below Mayer.
* until Wednesday morning.
* At 7:30 PM Tuesday the stage was 11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage 
  tonight.
* Impact...At 12.0 feet...Flooding affects Mill Avenue from Watertown 
  to the Wright County line; Yancy Avenue between Carver County Road 
  30 and 78th Street; Vega Avenue between Carver County Road 33 and 
  94th Street; and the intersection of Union Avenue and 82nd Street.
* Impact...At 11.0 feet...Carver County Road 123 is closed north of 
  Highway 7 to 42nd Street.

&&
 
LAT...LON 4498 9390 4498 9377 4483 9390 4486 9399 

$$
CEO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Oct 26, 7:02 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Oct 26, 7:02 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
702 AM CDT Sat Oct 26 2019

.Updated for 12Z Aviation Discussion...
Issued at 659 AM CDT Sat Oct 26 2019

&&

.SHORT TERM...(Today through Sunday)
Issued at 315 AM CDT Sat Oct 26 2019

Today will be sunny and warm, but a cold front will pass through
overnight and bring northwest winds and cooler temperatures for
Sunday. A few light rain or snow showers are possible after the
front passes through, but overall this will generally be a dry
front.

Early morning satellite imagery with surface obs and RAP13 analysis
showed a surface low across southern Canada. A cold front was draped
to the south/southwest across the western Dakotas, with clear skies
and southerly winds ahead of it. This frontal boundary will push
through the region overnight, but before it does we should have
clear skies and southerly winds today. This will set the stage for
warmer than normal temperatures, so continued with the recent trend
of having the high end of guidance for today's highs.

There will be some weak post-frontal frontogenesis, so should see
clouds and perhaps a light rain or snow shower on Sunday as winds
become northwesterly. Overall expect most locations remain dry and
the front to pass though without much consequence.

.LONG TERM...(Sunday night through Friday)
Issued at 315 AM CDT Sat Oct 26 2019

Longer term concerns remain the couple of potential snow makers
that may impact at least a portion of the CWA.

Overall development and movement of the western CONUS trough
energy remains forecast challenge. The Monday/Tuesday system does
look to affect mainly the far eastern portion of the CWA. The GFS
doesnt resolve any real moisture/forcing with this system, with
the Canadian and ECMWF lifting a weak short wave and layered FGEN
over the southeast portion of the area. The GEFS probability plots
for 24hr snow of >1" snow brushes the far southeast area. The NBM
pulled PoPs a bit farther to the west, which may be too far.
There should be a rather tight gradient to the precipitation if
it does develop. Will hold the higher chance PoP to the southeast.

Following this system, the western CONUS trough is forecast to
eventually lift out and move northeast across the eastern portion
of the CONUS. Deterministic models remain locked in their overall
forecast- the GFS fastest with the trough and the ECMWF the
slowest/strongest with its development. Once again the GFS leaves
the area mainly dry and deeper in the colder air. The ECMWF lifts
out a more complete closed circulation, northwest toward the
western Great Lakes by November 1. The Canadian model does lift
the system slower, somewhat between the GFS/ECWMF solutions. This
would affect mainly the eastern CWA for Halloween. The NBM came
in with lower end chance PoPs for this system. GEFS probability
plots continue to trend farther to the east as well. Confidence
remains low as to movement of potential surface system at this
time. We will continue to opt for the lower end PoP of the NBM
until models hopefully come in better agreement.

The temperature trend looks to remain very cold as highs remain
10 to 20 degree below normal through the period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 659 AM CDT Sat Oct 26 2019

VFR conditions with southerly winds today. This evening and
overnight a cold front will move through the region, with
northwest winds and potential for MVFR cigs behind it.

KMSP...
VFR conditions with southerly winds today. Around 09Z tonight a
cold front will move through the region, with northwest winds and
potential for MVFR cigs behind it.

/OUTLOOK FOR KMSP/
SUN...VFR with chc MVFR. Wind NW 10-15 kts.
MON...VFR. Slight chc MVFR/-SHSN late. Wind WSW 5-10 kts.
TUE...MVFR with Chc -RASN. Wind NW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...JRB
LONG TERM...DWE
AVIATION...JRB
Hazardous weather outlook, Oct 26, 3:36 AM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
336 AM CDT Sat Oct 26 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
270845-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
336 AM CDT Sat Oct 26 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is chance for light snow Monday night across western
Wisconsin.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

jrb

Nearby

River Flood Warnings in Minnesota, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.